A common side effect of Paxil is drowsiness, but this will liklely subside with continued use. If it makes you too drowsy an alternative is to take in the evening but you run the risk of it keeping you awake. It really is a matter of seeing how you respond and acting accordingly. After you have been on the increased dose for awhile you should be fine to take in the morning without a problem.
Hello Woodmizer. Well I might say yes to your question. I just began paxil (20mg) this past May (third day). It does make me tired. Mind you, thats why I take it, in as much as feeling/being tired, kills my anxiety, which I have, suffer from rather. By feeling tired, it overcomes my anxiety levels. I prefer the being tired to being anxious. Another effect which I don't care for is this, weight gain. Not happy in this area but for now, I'll put up with it. Just my input, thoughts. You might want to split your dose if you possibly can, if you find that you are becoming tired after taking it. best wishes.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2010 • 2 answers
Posted 10 Nov 2010 • 2 answers
Posted 23 Dec 2010 • 2 answers
Paxil for 6 days now and I am dizzy, tired & find it hard to concentrate, will these effects go away
Posted 30 Oct 2011 • 1 answer
I've been on Seroquel for 6 months at 50mg to boost my Paxil , but I'm over being tired hungry. How?
Posted 26 Feb 2015 • 3 answers